# SDR SWAA053605

- Difficulty date: November 14, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 58,050 hours, 54,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND EMERGENCY BULLNOSE LIGHT INOP AT ROW 23 DEF.  RELAMPED LIGHT PER MM.
